# SDR UPS00834298

- Difficulty date: October 19, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 73,582 hours, 47,807 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN SEAT TRACK AT FS 15080, SEAT TRACK ''A'' HAS 3 DAMAGED SCALLOPS.  CUT OUT TRACK IAW DC8 SRM 53 FIG 6D, ALODINED AND PRIMED DRILLED CHANNEL PLUGS TO FIT IAW DC8 SRM 51-1-24, 53-2-3 FIG 6D.  INSTALLED IAW DC8 SRM 51-3-0, 53-2-3 FIG 6D.
